Open Access
Translator Disclaimer
December, 2003 Mappings of finite distortion: Sharp Orlicz-conditions
Janne Kauhanen, Pekka Koskela, Jan Malý, Jani Onninen, Xiao Zhong
Rev. Mat. Iberoamericana 19(3): 857-872 (December, 2003).

Abstract

We establish continuity, openness and discreteness, and the condition $(N)$ for mappings of finite distortion under minimal integrability assumptions on the distortion.

Citation

Download Citation

Janne Kauhanen. Pekka Koskela. Jan Malý. Jani Onninen. Xiao Zhong. "Mappings of finite distortion: Sharp Orlicz-conditions." Rev. Mat. Iberoamericana 19 (3) 857 - 872, December, 2003.

Information

Published: December, 2003
First available in Project Euclid: 20 February 2004

zbMATH: 1059.30017
MathSciNet: MR2053566

Subjects:
Primary: 30C65

Keywords: continuity , finite distortion , openness and discreteness , Orlicz conditions

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.19 • No. 3 • December, 2003
Back to Top